# SDR SWIA202162543

- Difficulty date: August 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM    (C-CHECK RO 11/10/2021)   REMOVED AND INSTALLED NEW  BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR SEE MX#23271693 JOB 710235130, OP 584.
